# SDR DALA2017032502405

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 158-229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME LOWER TRIANGLE POCKETS HAVE CORROSION.   REPLACED RIGHT CUSP ANGLE FROM BS 158 TO  229 IAW  SRM 53-00-55,  REPAIR 3, SRM 51-41-02, & SRM 51-41-05.
